Mathematica Eterna

Mathematica Eterna
Open Access

ISSN: 1314-3344

+32-466902147

Volume 4, Issue 3 (2014)

Research Article

Pages: 191 - 196

Radial Signed Digraphs

P. Siva Kota Reddy, P. S. Hemavathi and R. Rajendra

Share this article

Research Article

Pages: 207 - 223

The Sequence Space bv and Some Applications

Murat Kiri¸sci

Share this article

Research Article

Pages: 225 - 230

Hyers-Ulam Stability of a multivariate partial differential equation

Yongjin Li and Jinghao Huang

Share this article

Research Article

Pages: 231 - 237

Three classes of 3-Lie algebras

BAI Ruipu, ZHANG Yinghua and GAO Yansha

Share this article

Research Article

Pages: 239 - 244

3-Lie algebras and triangular matrices

BAI Ruipu and LI Qiyong

Share this article

Research Article

Pages: 245 - 256

Alexandrov fuzzy topologies and fuzzy preorders

Yong Chan Kim

Share this article

Research Article

Pages: 257 - 262

Higher Integrability for Solutions to Nonhomogeneous Elliptic Systems in Divergence Form

GAO Hongya, MA Dongna and LI Shuangli

Share this article

Research Article

Pages: 263 - 268

Analogues of an Inequality for the m-th derivative of the Digamma Function

Kwara Nantomah, Edward Prempeh

Share this article

Research Article

Pages: 269 - 273

The k-Analogues of Some Inequalities for the Digamma Function

Kwara Nantomah and Edward Prempeh

Share this article

Research Article

Pages: 275 - 279

The p-Analogues of Some Inequalities for the Digamma Function

Kwara Nantomah and Edward Prempeh

Share this article

Research Article

Pages: 281 - 285

The q-Analogues of Some Inequalities for the Digamma Function

Kwara Nantomah and Edward Prempeh

Share this article

Research Article

Pages: 287 - 296

On oid-semigroups and universal semigroups “at infinity”

A. M. Aminpour and Mehrdad Seilani

Share this article
Top